2012-2014 Selected Articles in Complex Analysis

Zong Liang Sun
On equivalence of simple closed curves in flat surfaces
Acta Math Sin, Engl Ser, 30(11), pp. 1827-1832 (2014) [Full text]

Hua Ying Wei, Mei Li Wang, Yun Hu
A note on Faber operator
Acta Math Sin, Engl Ser, 30(3), pp. 499-504 (2014)  [Full text]

Emilio Bujalance, Antonio F. Costa
Automorphism groups of pseudo-real Riemann surfaces of low genus
Acta Math Sin, Engl Ser, 30(1), pp. 11-22 (2014) [Full text]

Fei Yang
On the dynamics of a family of entire functions
Acta Math Sin, Engl Ser, 29(11), pp. 2047-2072 (2013)  [Full text]

Shi Lei Fan, Yue Fei Wang
Dynamics of commuting rational maps on Berkovich projective space over Cp
Acta Math Sin, Engl Ser, 29(8), pp. 1459-1478 (2013) [Full text]

Pai Yang, Shahar Nevo
Derivatives of meromorphic functions with multiple zeros and elliptic functions
Acta Math Sin, Engl Ser, 29(7), pp. 1257-1278 (2013) [Full text]

Guo Ping Zhan
Non-recurrence of exp(z)/z
Acta Math Sin, Engl Ser, 29(4), pp. 703-716 (2013) [Full text]

Wei Yuan Qiu, Jing Hua Yang, Yong Cheng Yin
The discrete subgroups and Jorgensen’s inequality for SL(m,Cp)
Acta Math Sin, Engl Ser, 29(3), pp. 417-428 (2013) [Full text]

Xiao Jun Liu, San Hua Li, Xue Cheng Pang
A normal criterion about two families of meromorphic functions concerning shared values
Acta Math Sin, Engl Ser, 29(1), pp. 151-158 (2013) [Full text]

Huai Hui Chen
α-Bloch functions and Lipschitz classes
Acta Math Sin, Engl Ser, 28(11), pp. 2355-2364 (2012) [Full text]

Risako Funahashi, Masahiko Taniguchi
The cross-ratio compactification of the configuration space of ordered points on C
Acta Math Sin, Engl Ser, 28(10), pp. 2129-2138 (2012) [Full text]

Zhi Tao Wen, Janne Heittokangas, Ilpo Lain
Exponential polynomials as solutions of certain nonlinear difference equations
Acta Math Sin, Engl Ser, 28(7), pp. 1295-1306 (2012) [Full text]

Jian Ming Chang
Normality and quasinormality of zero-free meromorphic functions
Acta Math Sin, Engl Ser, 28(4), pp. 707-716 (2012) [Full text]

Tian Zhou Xu, John Michael Rassias, Wan Xin Xu
Generalized Hyers-Ulam stability of a general mixed additive-cubic functional equation in quasi-Banach spaces
Acta Math Sin, Engl Ser, 28(3), pp. 529-560 (2012) [Full text]

Qi Keng Lu
On the curvature conjecture of Hua Loo-keng
Acta Math Sin, Engl Ser, 28(2), pp. 295-298 (2012) [Full text]